# SDR FDEA201707252037

- Difficulty date: July 25, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1681, LONGERON 12R FRAME REPAIR FOUND DENTED.   REPAIRED IAW SRM 53-00-07-2R, FIG 201, REPAIR 4.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
